MathSciNet Relay Station
MathSciNet bibliographic data
MR2299460 (2008a:30046) 30D40 (30H05 46E22 47A15 47A20 47B32)
Aleman, Alexandru; Richter, Stefan; Sundberg, Carl Analytic contractions, nontangential limits, and the index of invariant subspaces. Trans. Amer. Math. Soc. 359 (2007), no. 7, 3369–3407 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement